Innovations in Incidence Geometry — Algebraic, Topological and Combinatorial

Espaces homogènes et isotropes, et espaces doublement homogènes

Jacques Tits

Full-text: Open access

Abstract

[20] Originally published in C. R. Acad. Sci. Paris 239 (1954), 526–527. Reused with permission.

Article information

Source
Innov. Incidence Geom. Algebr. Topol. Comb., Volume 16, Number 1 (2018), 55-57.

Dates
First available in Project Euclid: 28 February 2019

Permanent link to this document
https://projecteuclid.org/euclid.iig/1551322918

Digital Object Identifier
doi:10.2140/iig.2018.16.55

Zentralblatt MATH identifier
07006218

Citation

Tits, Jacques. Espaces homogènes et isotropes, et espaces doublement homogènes. Innov. Incidence Geom. Algebr. Topol. Comb. 16 (2018), no. 1, 55--57. doi:10.2140/iig.2018.16.55. https://projecteuclid.org/euclid.iig/1551322918


Export citation